Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 124, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 3, 2013, 9:46 AM CDT for Lincoln County, Missouri. It took effect at May 3, 2013, 4:25 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2013, 9:46 AM CDT (14:46 UTC)
- In effect from
- May 3, 2013, 4:25 PM CDT
- Expired
- May 6, 2013, 4:20 AM CDT
- In force
- 60 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
746
WGUS43 KLSX 031446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT FRI MAY 3 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR
TROY
.THIS FLOOD WARNING IS A RESULT OF AROUND ONE INCH OF RAINFALL OVER
THE PAST 24 HOURS AND ABOUT TWO ADDITIONAL INCHES OF RAIN FORECAST
THROUGH SATURDAY MORNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041446-
/O.NEW.KLSX.FL.W.0124.130504T0253Z-130506T0920Z/
/TRYM7.2.ER.130504T0253Z.130504T1200Z.130505T0920Z.NO/
946 AM CDT FRI MAY 3 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS
EVENING AND CREST NEAR 25.4 FEET EARLY SATURDAY MORNING.
ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW
MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD
(COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/04 05/05 05/06 05/07 05/08
CUIVRE RIVER
TROY 21.0 8.96 25.4 19.8 10.8 8.3 7.56 follow-up statements
110
WGUS83 KLSX 031952
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI MAY 3 2013
...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER...
NEAR TROY
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF RAIN THE PAST
24 HOURS AND 1 TO 1.5 INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041952-
/O.EXT.KLSX.FL.W.0124.130503T2125Z-130506T0848Z/
/TRYM7.2.ER.130503T2125Z.130504T0600Z.130505T0848Z.NO/
252 PM CDT FRI MAY 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT 2:30 PM FRIDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.2 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW
MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD
(COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041951-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
252 PM CDT FRI MAY 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* THE LATEST ESTIMATED STAGE IS 25.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.9 FEET SUNDAY.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/04 05/05 05/06 05/07 05/08
CUIVRE RIVER
TROY 21.0 19.29 25.2 19.4 11.1 8.6 7.7
OLD MONROE 24.0 E25.8 26.4 27.7 27.6 26.9 26.0514
WGUS83 KLSX 040138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT FRI MAY 3 2013
...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER IN MISSOURI...
NEAR TROY
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF RAIN THE PAST 36
HOURS AND 0.25 TO 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-050138-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T1030Z/
/TRYM7.2.ER.130503T2042Z.130504T1200Z.130505T1030Z.NO/
838 PM CDT FRI MAY 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 8 PM FRIDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.1 FEET SATURDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW
MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-050138-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
838 PM CDT FRI MAY 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 6 PM FRIDAY THE STAGE WAS 26.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.1 FEET SUNDAY.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS
FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/04 05/05 05/06 05/07 05/08
CUIVRE RIVER
TROY 21.0 23.58 26.1 20.3 11.1 8.6 7.7
OLD MONROE 24.0 26.71 27.0 28.0 28.0 27.0 26.1845
WGUS83 KLSX 041143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT SAT MAY 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
NEAR TROY
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF RAIN THE PAST 48
HOURS AND AROUND A TENTH OF AN INCH FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-051143-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T1040Z/
/TRYM7.2.ER.130503T2042Z.130504T1130Z.130505T1040Z.NO/
643 AM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL EARLY SUNDAY MORNING.
* AT 6:30 AM SATURDAY THE STAGE WAS 26.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY NEAR CREST AROUND 26.2 FEET AND IS
FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-051142-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
643 AM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 6:00 AM SATURDAY THE STAGE WAS ESTIMATED TO BE NEAR 27.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.6 FEET LATE
SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS
FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/05 05/06 05/07 05/08 05/09
CUIVRE RIVER
TROY 21.0 26.22 20.4 11.0 8.4 7.7 7.4
OLD MONROE 24.0 E27.00 28.6 28.3 27.4 26.4 25.7195
WGUS83 KLSX 041950
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT SAT MAY 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
EAST CENTRAL MISSOURI...
CUIVRE RIVER NEAR TROY
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF RAINFALL DURING
THE PAST 48 HOURS AND LESS THAN A QUARTER INCH OF RAIN IS EXPECTED
THROUGH TOMORROW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-051950-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T0904Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0904Z.NO/
250 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL VERY EARLY SUNDAY MORNING.
* AT 2:30 PM SATURDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 26.43 FEET 1015 AM THIS MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.8 FEET...NEAR THIS HEIGHT...SECOND STREET IN MOSCOW
MILLS BEGINS FLOODING NEAR THE BYRD STREET INTERSECTION.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD
(COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-051950-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
250 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:30 AM SATURDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 29.2 FEET TOMORROW EVENING
THEN BEGIN FALLING.
* IMPACT...AT 29.1 FEET...STREETS IN OLD MONROE BEGIN FLOODING.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS
FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/05 05/06 05/07 05/08 05/09
CUIVRE RIVER
TROY 21.0 26.02 19.1 10.8 8.4 7.7 7.4
OLD MONROE 24.0 27.48 28.9 29.2 28.9 28.4 27.7748
WGUS83 KLSX 050052
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT MAY 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF RAINFALL
SINCE LATE THURSDAY AND LITTLE ADDITIONAL RAIN IS EXPECTED
OVERNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-060052-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-130506T0819Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0819Z.NO/
752 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 7:30 PM SATURDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 23.2 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD
(COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-060052-
/O.CON.KLSX.FL.W.0077.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130418T2326Z.130423T2240Z.000000T0000Z.NO/
752 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:30 AM SATURDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 29.2 FEET TOMORROW EVENING
THEN BEGIN FALLING.
* IMPACT...AT 29.1 FEET...STREETS IN OLD MONROE BEGIN FLOODING.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS
FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/05 05/06 05/07 05/08 05/09
CUIVRE RIVER
TROY 21.0 24.28 19.1 10.8 8.5 7.7 7.4
OLD MONROE 24.0 27.48 28.9 29.2 28.9 28.4 27.5896
WGUS83 KLSX 051425
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CDT SUN MAY 5 2013
...THE FLOOD WARNING IS CANCELLED FOR THE CUIVRE RIVER NEAR...
TROY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-051455-
/O.CAN.KLSX.FL.W.0124.000000T0000Z-130506T0819Z/
/TRYM7.2.ER.130503T2042Z.130504T1515Z.130505T0522Z.NO/
925 AM CDT SUN MAY 5 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 9 AM SUNDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:30 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 8 FEET BY TUESDAY
EVENING.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/06 05/07 05/08 05/09 05/10
CUIVRE RIVER
TROY 21.0 14.44 9.5 8.2 7.7 7.4 7.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 3, 7:00 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 3, 7:00 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT FRI MAY 3 2013
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013
QUITE THE UNUSUAL SYNOPTIC PATTERN FOR EARLY MAY AS A STRONG UPPER
LEVEL TROF IS BEGINNING TO CLOSE OFF A CIRCULATION ALONG THE
KANSAS/OKLAHOMA BORDER THIS MORNING. AT THE SURFACE...A NEARLY
STATIONARY FRONT WILL WAVER LITTLE ACROSS OUR EASTERN COUNTIES WHILE
SURFACE LOW PRESSURE DEVELOPS AND MOVES NORTH-NORTHWEST TODAY AND
TONIGHT PARALLELING THE MISSISSIPPI RIVER. THIS WILL PROVIDE
WIDESPREAD RAIN TO THE CWA OVER THE NEXT 24 HOURS...WITH THE
HEAVIEST AMOUNTS...UP TO 3.0 INCHES...ACROSS EASTERN MISSOURI AND
WESTERN ILLINOIS. FLOOD WATCH LOOKS ON TARGET AND NO CHANGES ARE
PLANNED AT THIS TIME.
THE MID/UPPER LEVEL LOW WILL BEGIN TO SLOWLY MOVE SOUTH OF THE AREA
THIS WEEKEND...TREKKING THROUGH ARKANSAS AND INTO THE SOUTHEAST
UNITED STATES BY EARLY NEXT WEEK. HAVE GOT TO GIVE CREDIT TO THE GFS
MODEL WHICH NAILED THIS FORECAST DAYS AGO WHEN THE ECWMF WAS
SHUNTING THE CIRCULATION NORTH INTO THE UPPER MIDWEST/GREAT LAKES.
MAIN BAND OF STEADY RAIN WILL SLOWLY LIFT EAST NORTHEAST ON SATURDAY
AND PRECIPITATION SHOULD BECOME MORE SHOWERY AS THE SURFACE LOW
PRESSURE OCCLUDES UNDER THE PARENT UPPER LOW. SLOW MOVEMENT OF THE
SYSTEM WILL RESULT IN CONTINUED CHANCES OF SHOWERS SATURDAY NIGHT
AND SUNDAY...WITH THE HIGHEST POPS ALONG AND SOUTH OF I-44 IN
MISSOURI AND I-70 IN ILLINOIS.
TEMPERATURES WILL BE BELOW NORMAL THROUGH THE SHORT TERM
PERIOD...WITH THE COLDEST VALUES EXPECTED TODAY ACROSS MISSOURI AND
EXTREME WESTERN ILLINOIS. SIDED WITH COLDER MET MOS VALUES.
CVKING
.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 214 AM CDT FRI MAY 3 2013
UPPER LEVEL LOW PRESSURE SYSTEM FINALLY MOVES INTO THE SOUTHEAST
UNITED STATES EARLY NEXT WEEK...BUT GFS AND GEM DEPICT A
REINFORCING SHORTWAVE DIVING SOUTH FROM THE PLAINS...KEEPING THE
COLD AIR ALOFT IN PLACE AND SETTING THE STAGE FOR DIURNAL SHOWERS
AND ISOLATED THUNDERSTORMS TO FORM ON MONDAY AFTERNOON. ECWMF IS
LESS AGGRESSIVE WITH THE NORTHERN SHORTWAVE...AND THEREFORE IS DRY
FOR MONDAY.
FORECAST GETS EVEN MORE UNCLEAR DUE TO HOW THE MODELS HANDLE THE
NORTHERN SHORTWAVE AND THE NEXT SOUTHERN SYSTEM THAT PULLS INTO
THE PLAINS BY MIDWEEK. REGARDLESS...IT APPEARS THAT THE THREAT OF
THUNDERSTORMS WILL RETURN BY THURSDAY AFTERNOON...IF NOT SOONER.
TEMPERATURES WILL MODERATE BACK TO SEASONAL NORMALS.
CVKING
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 640 AM CDT FRI MAY 3 2013
IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.
SPECIFICS FOR KSTL...
IFR FLIGHT CONDITIONS WITH LIGHT TO OCCASIONALLY MODERATE RAIN AND
FOG WILL PREVAIL TODAY. THERE ARE SOME BREAKS IN THE IFR MOVING
ACROSS THE AREA THIS MORNING...BUT THINK THESE BREAKS SHOULD FILL
IN THROUGH THE MORNING HOURS. IFR FLIGHT CONDITIONS WITH LIGHT TO
MODERATEARE LIKELY TO CONTINUE TONIGHT A SLOW MOVING STORM SYSTEM
AFFECTS THE REGION.
CARNEY
&&
.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS 48 43 52 47 / 100 100 60 60
QUINCY 45 42 53 46 / 100 100 70 30
COLUMBIA 37 35 53 43 / 100 70 30 30
JEFFERSON CITY 39 36 52 43 / 100 60 30 30
SALEM 64 50 53 48 / 100 100 90 70
FARMINGTON 42 37 52 43 / 100 90 20 60
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-FRANKLIN MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-CLINTON
IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 3, 2:52 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 252 AM CDT FRI MAY 3 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 252 AM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE ILLINOIS RIVER REMAINS ABOVE MAJOR FLOOD LEVEL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS THROUGH THIS EVENING. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES MAY CAUSE FLOODING OF LOW LYING AREAS AS WELL AS RIVERS...CREEKS...AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN ABOVE MAJOR FLOOD LEVEL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS GREATER THAN TWO INCHES TO THE NATIONAL WEATHER SERVICE. CVKING
In the hours before
Local storm report, May 3, 9:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 3 W FESTUS 38.22N 90.46W
05/03/2013 M2.25 INCH JEFFERSON MO TRAINED SPOTTER
IN THE LAST 12 HOURS. 9.0 INCHES OF RAIN THE PAST 2
WEEKS.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:16 AM CDT | River Flood Warning | LSX | Saint Charles | 43 hr |
| May 3, 8:46 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 3, 8:46 AM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| May 3, 8:46 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| May 3, 8:46 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| May 3, 8:46 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| May 3, 10:19 AM CDT | River Flood Warning | LSX | Reynolds | 4 days |
| May 3, 3:10 PM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| May 3, 5:01 PM CDT | Areal Flood Warning | LSX | Jefferson | 7 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.